MathSciNet Relay Station
MathSciNet bibliographic data
MR1704986 14C20 (14H51)
Butler, David C. Global sections and tensor products of line bundles over a curve. Math. Z. 231 (1999), no. 3, 397–407.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement